MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 18MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 18MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036121850
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during procedure, the subject coil got detached in the microcatheter without the power supply and the subject coil was pushed successfully in the aneurysm using physiological solution and a syringe.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
D4 expiration date ¿ added d4 gtin ¿ added d9 product available to stryker ¿ updated d9 returned to manufacturer on ¿updated h3 device evaluated by mfg ¿updated h4 manufacturing date ¿ added due to the automated mes system, there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the subject main coil was seen to be detached ad not returned.The functional inspection was not applicable.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint was confirmed based on analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported that the coil detached unintendedly.The device was returned for analysis, and it was noted that the coil was detached and not returned.Therefore, the as reported can be confirmed.The as reported/as analyzed " main coil prematurely detached/separated during use" will be assigned procedural factors as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.
 
Event or Problem Description

Brand Name
TARGET XL 360 SOFT 18MM X 50CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24451223
Report Number3008881809-2026-00108
Device Sequence Number13105517
Product Code HCG
UDI-Device Identifier04546540711564
UDI-Public(01)04546540711564(17)300629(10)25703117
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0036121850
Device Lot Number25703117
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEADWAY DUO MICROCATHETER (UNKNOWN).
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown